Alert archive / New Jersey / Special Weather Statements in 2010

Special Weather Statement, NWS Philadelphia/Mount Holly

July 29, 20104 counties in New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 29, 2010, 6:40 AM EDT for 4 counties in New Jersey. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2010, 6:40 AM EDT (10:40 UTC)
Expired
Jul 29, 2010, 7:45 AM EDT
In force
65 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 78 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 10.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2010-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 393 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2010-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
393 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

958 
WWUS81 KPHI 291040
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 AM EDT THU JUL 29 2010

NJZ001-008>010-012>015-PAZ069-291145-
BUCKS PA-EASTERN MONMOUTH NJ-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-
MORRIS NJ-SOMERSET NJ-SUSSEX NJ-WESTERN MONMOUTH NJ-
640 AM EDT THU JUL 29 2010

...STRONG THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...MERCER...
MIDDLESEX...MONMOUTH...MORRIS...SOMERSET AND SUSSEX COUNTIES...

AT 636 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST
OF NEWTON TO 18 MILES SOUTHEAST OF EASTON...MOVING EAST AT 40 MPH.
THE THUNDERSTORMS WILL BE NEAR WHITE MEADOW LAKE...LAKE TELEMARK...
GREEN POND...WHITE HOUSE STATION AROUND 645 AM...CLOVERHILL...
MOUNTAIN LAKES...MORRIS PLAINS...FAR HILLS AROUND 650 AM...KINNELON
AND BUTLER AROUND 655 AM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. GO INDOORS IF 
THREATENING WEATHER APPROACHES. 

LAT...LON 4034 7402 4040 7513 4106 7462 4104 7442
      4097 7427 4089 7427 4089 7433 4086 7431
      4074 7436 4067 7445 4066 7440 4059 7444
      4060 7421 4047 7426 4046 7412 4041 7399
      4047 7401 4047 7399 4041 7396

$$

FORECASTER:PO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 29, 3:24 AM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jul 29, 3:24 AM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 AM EDT THU JUL 29 2010

.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA TODAY. HIGH PRESSURE WITH
COOLER AND DRIER AIR WILL ARRIVE TONIGHT AND REMAIN INTO
EARLY SATURDAY. ANOTHER SERIES OF DISTURBANCES WILL BRING
MORE SHOWERS LATER SATURDAY INTO SUNDAY.

&&

.NEAR TERM /TODAY/...
THE COLD FRONT IS CROSSING THROUGH NY AND NW PA ATTM. SCATTERED
SHOWERS AND TSTMS ARE DEVELOPING AGAIN ACROSS WRN AND CENTRAL PA.
THEY MAY DIMINISH AS THEY MOVE INTO THE MORE STABLE AIR THIS FAR
EAST. LOW CHC POPS WERE RETAINED IN THE FCST IN CASE THEY DON'T.

HI CHC TO LOW LIKELY POPS WERE RETAINED FOR TODAY AS THE FRONT
WILL CONTINUE TO PUSH THROUGH AND MOIST AND UNSTABLE AIR WILL BE
IN PLACE. SPC ONLY MENTIONS STRONG TSTMS POSSIBLE...BUT THE
THREAT FOR SVR IS MINIMAL. STRONG TSTM WORDING WILL BE RETAINED IN
THE HOW. TEMPS TODAY IN THE UPPER 80S TO LOW 90S. HUMIDITY LEVELS
WILL BE HIGH EARLY TODAY AND THEN IMPROVE TOWARD EVENING AS DRIER
AIR FLOODS IN BEHIND THE FRONT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
A TRANQUIL PERIOD FORESEEN. HIGH PRESSURE WILL BUILD IN BEHIND THE
DEPARTING FRONT TONIGHT AND THEN SLOWLY BUILD OVER THE REGION. A
FEW SCATTERED SHOWERS MAY LINGER THIS EVENING ACROSS THE SOUTHERN
COUNTIES. THE HIGH SHOULD CREST OVER THE AREA SATURDAY BEFORE
HEADING EAST.

GENERALLY FAIR WEATHER WILL OCCUR WITH THE HIGH. TEMPERATURES WILL
STILL BE VERY WARM...BUT THE HUMIDITY LEVELS WILL BE QUITE A BIT
LESS THAN THE PAST FEW DAYS. HIGH TEMPERATURES WILL BE IN THE MID
TO UPPER 80S IN MANY AREAS WITH LOWS MOSTLY IN THE LOW TO MID 60S.
COOLER OVERNIGHT LOWS WILL EXIST ACROSS THE SOUTHERN POCONOS AND
NRN NJ WHERE MID 50S MAY OCCUR BOTH NIGHTS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MODEL GUIDANCE CHARACTERIZES THE START OF THE LONG TERM PERIOD WITH
A TROUGH ALONG THE EAST COAST...WHICH IS PROGGED TO MOVE ONLY SLOWLY
EASTWARD EARLY NEXT WEEK. THE TROUGH EVENTUALLY CLOSES OFF JUST OFF
THE CENTRAL MID ATLANTIC COAST. A WAVE MOVING ALONG THE SURFACE
FRONT TO OUR SOUTH SUNDAY COULD SPARK SCATTERED CONVECTION IN THE
INCREASINGLY WARM AND UNSTABLE RETURN FLOW...AND CHANCE CONVECTION
WAS LINGERED INTO MONDAY AS THE CHANGE OF AIR-MASS WOULD APPEAR TO BE
RATHER DRAWN OUT. HIGH PRESSURE NOSING IN FROM THE NORTHEAST...AND
MORE STABLE CONDITIONS...ARGUED FOR NO POPS TUESDAY AND WEDNESDAY.

TEMPERATURES SHOULD BE MORE SEASONABLE FOR THE LONG TERM PERIOD WITH
HIGHS IN THE LOWER AND MID 80S...AS THE STRONG UPPER RIDGE AND HOT
AIR-MASS FROM TEXAS TO THE LOWER MISSISSIPPI VALLEY IS PREVENTED FROM
BUILDING TOO FAR EASTWARD...AND MORE IMPORTANTLY NORTHEASTWARD...BY
THE LONG WAVE TROUGH IN THE WESTERN ATLANTIC.

&&

.AVIATION /07Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CONVECTION CONTINUES TO DEVELOP AND THEN DIMINISH ACROSS CENTRAL AND
WESTERN PENNSYLVANIA THIS MORNING AHEAD OF AN APPROACHING COLD
FRONT. THE FRONT SHOULD APPROACH OUR FAR WESTERLY AREAS BY LATE
MORNING AND PROGRESS ITS WAY ACROSS THE AREA THROUGH THE AFTERNOON.
SHOWERS, WITH AN ISOLATED THUNDERSTORM, ARE POSSIBLE AHEAD AND ALONG
OF THE FRONTAL BOUNDARY THIS MORNING INTO THE AFTERNOON. AT THIS
POINT, CONFIDENCE ON THUNDERSTORMS ACTUALLY OCCURRING IS STILL NOT
THAT GREAT AS THEY HAVE BEEN FIZZLING OUT AS THE MOVE EASTWARD, SO
WE WILL KEEP THE SHOWERS WITH THE MENTION OF CB IN THE CLOUD GROUPS.
WE WILL KEEP WATCHING THE STORMS AND AMEND IF THUNDERSTORMS LOOK
PROMISING, ESPECIALLY EARLY THIS MORNING. WINDS WILL START OUT
GENERALLY OUT OF THE SOUTH-SOUTHWEST AROUND 5 TO 10 KNOTS IN MOST
AREAS BEFORE BECOMING MORE WESTERLY AND NORTHWESTERLY BEHIND THE
FRONT LATER THIS AFTERNOON/EVENING. THURSDAY NIGHT SHOULD BE FAIRLY
QUITE.

OUTLOOK...
FRIDAY AND SATURDAY SHOULD BE NICE DAYS WITH HIGH PRESSURE, BUT
SUNDAY INTO MONDAY MAY EXPERIENCE SOME UNSETTLED WEATHER. LOW
CLOUDS, ALONG WITH RAIN AND POSSIBLE REDUCE VISIBILITIES MAY OCCUR
DURING THIS TIME PERIOD.
&&

.MARINE...
THE SMALL CRAFT ADVISORY REMAINS IN EFFECT AS SEAS ARE UP AROUND 5
TO 6 FEET. WAVE WATCH CONTINUES TO SHOW A PEAK AROUND MID-MORNING
WITH A DOWNWARD TREND LATER TODAY AS WINDS DIMINISH AND BECOME MORE
WESTERLY THEN NORTHWESTERLY. THEREFORE WE WILL EXTENDED THE
EXPIRATION TIME A FEW HOURS INTO THE AFTERNOON. THE COLD FRONT WILL
PASS THROUGH LATER THIS EVENING, HOWEVER, SHOWERS AND THUNDERSTORMS
ARE POSSIBLE AHEAD OF THE BOUNDARY. THESE SHOWERS AND STORMS COULD
CAUSE LOCALLY HIGH WINDS AND WAVES AS THEY PASS THROUGH. FRIDAY AND
SATURDAY SHOULD BE FAIRLY QUITE ON THE WATERS, ALTHOUGH WINDS MAY
GUST UP AROUND 20 KNOTS EARLY FRIDAY, BUT OTHERWISE SHOULD BE BELOW
THE 25 KNOT SMALL CRAFT ADVISORY CRITERIA THROUGH SATURDAY. AN AREA
OF LOW PRESSURE IS FORECAST TO MOVE OFF THE MID-ATLANTIC COAST ON
SUNDAY AND MOVE OUT TO SEA ON MONDAY. THE EASTERLY DIRECTION TO THE
FLOW MAY HELP TO KICK UP SEAS SUNDAY INTO MONDAY, ESPECIALLY IN
SWELLS. WINDS MAY GUST UP AROUND 20 KNOTS AS WELL, HOWEVER, BOTH
SEAS AND WINDS ARE FORECAST UNDER ADVISORY CONDITIONS.

&&

.CLIMATE...
UPDATE ON SOLID TOP 3 WARMEST JULY FOR PHL. ON TARGET FOR A 2ND
WARMEST JULY ON RECORD. THE FIRST 28 DAYS IN THE BOOKS PLUS THIS
MORNINGS LOW AND THE CCF FCST FOR THE REMAINDER OF THE MONTH WILL
GIVE PHL AN APPROXIMATE FINAL OF ~81.6 OR THEREABOUT MONTHLY
AVG... SECOND TO THE 82.1 OF 1994 WITH 81.5 OF 1995 CURRENTLY
RANKED NUMBER 2.

SOME MAY RECALL I HAD LISTED ALL TIME WARMEST JULY AVG TEMP FOR PHL
AS 82.4 BUT I HAVE SINCE LEARNED THAT DATA FROM 1872 AND PRIOR
YEARS IS UNOFFICIAL. MY ERROR! THEREFORE THE POR FOR PHL DATES
BACK TO 1874. IF THE AVG IS 81.6 FOR THIS JULY 2010...THIS WOULD
BE 4.7 DEGREES ABOVE THE ENTIRE POR AVG OF 75.9

IN ANY CASE...WE ARE NOT EXPECTING PHL TO BE WARMEST EVER JULY BUT
COMBINED WITH JUNES WARMEST EVER...THIS FURTHER CONFIRMS THE PERSISTENCE
OF ABNORMALLY WARM TEMPERATURES.

REMAINING CLI SITES ASSESSED THROUGH THE COMBINED EFFORTS OF MANY
INCLUDING MATT ECKHOFF AND THE PRIOR OBSERVED WEATHER OVER THE
YEARS AND RECENT ASSESSMENTS COURTESY MARK DELISI.

BELOW IS THE SAME PROCESS AS PHL ABOVE...FIRST 27 DAYS IN THE
BOOKS THIS MORNINGS MIN AND THE REMAINING CCF HI/LOWS FOR THE
28TH-31ST.

JULY PROJECTION RANK     POR = PERIOD OF RECORD
KABE 76.6   NOT TOP 10
KILG 79.8   6 TIED WITH 1994 WARMEST EVER 81.2 1955 POR 1894
KRDG 78.8   6 TIED WITH 1901 WARMEST EVER 81.5 1955 POR 1898

KACY 80.2 WARMEST MONTH EVER PREVIOUS WARMEST 78.7 JULY/1983 POR 1874

KTTN 80.5 TIED WARMEST MONTH EVER 80.5 WHICH WAS JULY/1955 POR 1893

KMPO 71.9 3RD WARMEST. WARMEST 73.2 1955. POR 1902
KPHL 81.6 2ND WARMEST. WARMEST 82.1 1994. POR 1874

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR ANZ450>455.

&&

SYNOPSIS...GORSE/O'HARA
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM.../
AVIATION...ROBERTSON
MARINE...ROBERTSON
CLIMATE...
Hazardous weather outlook, Jul 29, 3:26 AM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 AM EDT THU JUL 29 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-300730-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
326 AM EDT THU JUL 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST ALONG AND AHEAD
OF A COLD FRONT TODAY AND EARLY TONIGHT. SOME OF THE THUNDERSTORMS
COULD PRODUCE LOCALLY STRONG WIND GUSTS AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-300730-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
326 AM EDT THU JUL 29 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST ALONG AND AHEAD
OF A COLD FRONT TODAY AND EARLY TONIGHT. SOME OF THE THUNDERSTORMS
COULD PRODUCE LOCALLY STRONG WIND GUSTS AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-300730-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
326 AM EDT THU JUL 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST ALONG AND AHEAD
OF A COLD FRONT TODAY AND EARLY TONIGHT. SOME OF THE THUNDERSTORMS
COULD PRODUCE LOCALLY STRONG WIND GUSTS AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 29, 1:19 AM EDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
119 AM EDT THU JUL 29 2010

NJZ001-PAZ054-055-290730-
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
119 AM EDT THU JUL 29 2010

...SCATTERED SHOWERS AND THUNDERSTORMS...

SCATTERED SHOWERS AND THUNDERSTORMS WILL TRACK NEAR CARBON AND
MONROE COUNTIES OF PENNSYLVANIA AND SUSSEX COUNTY NEW JERSEY OVER
THE NEXT FEW HOURS. A FEW DOWNPOURS...LOCALLY GUSTY WINDS AND
LIGHTNING MAY ACCOMPANY THE ACTIVITY.
Special weather statement, Jul 29, 3:43 AM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 AM EDT THU JUL 29 2010

NJZ001-007-008-PAZ054-055-060>062-290930-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...
EASTON
343 AM EDT THU JUL 29 2010

...SCATTERED SHOWERS AND THUNDERSTORMS...

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CROSS NORTHEAST
PENNSYLVANIA AND NORTHERN NEW JERSEY THROUGH THE EARLY MORNING.
DOWNPOURS AND GUSTY WINDS MAY ACCOMPANY THE ACTIVITY.
Special weather statement, Jul 29, 5:12 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 AM EDT THU JUL 29 2010

NJZ007-009-PAZ054-055-061-062-291000-
CARBON PA-HUNTERDON NJ-LEHIGH PA-MONROE PA-NORTHAMPTON PA-WARREN NJ-
512 AM EDT THU JUL 29 2010

...A STRONG THUNDERSTORM WILL AFFECT CARBON...HUNTERDON...LEHIGH...
MONROE...NORTHAMPTON AND WARREN COUNTIES...

AT 509 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF LEHIGHTON...MOVING EAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR WEISSPORT EAST...WEISSPORT
AROUND 520 AM...PARRYVILLE...BOWMANSTOWN AROUND 525 AM...BELTZVILLE
STATE PARK...PALMERTON...PENN FOREST RESERVOIR...WALNUTPORT AROUND
530 AM...GILBERT AND BEERSVILLE AROUND 545 AM.

THE THUNDERSTORM MAY CONTAIN DOWNPOURS AND GUSTY WINDS.

LAT...LON 4090 7498 4063 7505 4081 7590 4083 7591
      4097 7587

FORECASTER
Special weather statement, Jul 29, 6:40 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 AM EDT THU JUL 29 2010

NJZ001-008>010-012>015-PAZ069-291145-
BUCKS PA-EASTERN MONMOUTH NJ-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-
MORRIS NJ-SOMERSET NJ-SUSSEX NJ-WESTERN MONMOUTH NJ-
640 AM EDT THU JUL 29 2010

...STRONG THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...MERCER...
MIDDLESEX...MONMOUTH...MORRIS...SOMERSET AND SUSSEX COUNTIES...

AT 636 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST
OF NEWTON TO 18 MILES SOUTHEAST OF EASTON...MOVING EAST AT 40 MPH.
THE THUNDERSTORMS WILL BE NEAR WHITE MEADOW LAKE...LAKE TELEMARK...
GREEN POND...WHITE HOUSE STATION AROUND 645 AM...CLOVERHILL...
MOUNTAIN LAKES...MORRIS PLAINS...FAR HILLS AROUND 650 AM...KINNELON
AND BUTLER AROUND 655 AM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. GO INDOORS IF
THREATENING WEATHER APPROACHES.

LAT...LON 4034 7402 4040 7513 4106 7462 4104 7442
      4097 7427 4089 7427 4089 7433 4086 7431
      4074 7436 4067 7445 4066 7440 4059 7444
      4060 7421 4047 7426 4046 7412 4041 7399
      4047 7401 4047 7399 4041 7396

FORECASTER:PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 5:12 AM EDTSpecial Weather StatementPHIWarren48 min
Jul 29, 11:43 AM EDTSevere Thunderstorm WarningPHIOcean32 min
Jul 29, 11:48 AM EDTSpecial Marine WarningPHI27 min
Jul 29, 1:31 PM EDTSpecial Marine WarningPHI59 min
Jul 29, 1:56 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset94 min
Jul 29, 2:28 PM EDTSpecial Weather StatementPHIAtlantic, Camden, Cape May, Cumberland, Gloucester, Ocean and 1 more92 min
Jul 29, 2:35 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean55 min
Jul 29, 2:39 PM EDTSpecial Marine WarningPHI96 min
Jul 29, 3:21 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Ocean114 min
Jul 29, 3:36 PM EDTSpecial Marine WarningPHI84 min
Jul 29, 3:43 PM EDTSpecial Weather StatementPHIAtlantic32 min
Jul 29, 3:50 PM EDTSpecial Weather StatementPHICape May85 min
Jul 29, 4:14 PM EDTSpecial Marine WarningPHI61 min
Jul 29, 1:25 PM EDTSpecial Weather StatementPHICaroline, Kent, Queen Anne's, Talbot95 min
Jul 29, 1:50 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot85 min
Jul 29, 2:53 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot41 min
Jul 29, 1:20 PM EDTSpecial Weather StatementPHISussex55 min
Jul 29, 1:39 PM EDTSevere Thunderstorm WarningPHISussex34 min

Nearby

Special Weather Statements in New Jersey, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.